# SDR 97ZZZX4448

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60741
- Make and model: Cessna 182P
- Aircraft serial: 18264089
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01
- Condition: Inoperative
- Location: G Switch
- Part time: 533 hours
- Component: Ack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT 6 - SWITCH INOPERATIVE.  ELT OPS CHECK OK IN 'ON' POSITION, ELT INSTALLED 7-94. THIS IS SECOND ACK ELT WITH INOPERATIVE G - SWITCH IN LAST 2 MONTHS.
